Skip Navigation
Skip to contents
Filter

ARTICLE TYPE

PUBLICATION DATE

10 results
Display

A Case of Amitraz Insecticide Intoxication after Ingestion of Large Amount

Suh JH, Roh HK

  • J Korean Soc Clin Toxicol.
  • 2008 Jun;6(1):52-56.
Amitraz is used as farm-animal insecticide. Its side effects in humans are related to its pharmacological activity on alpha 2-adrenergic receptors. The case describes a previously healthy 46-year-old woman who...
A Lethal Case of Sodium Azide Ingestion

Nam YW, Kim JE, Cho J, Chung SP, Lee HS, Kim EC

  • J Korean Soc Clin Toxicol.
  • 2008 Jun;6(1):49-51.
Sodium azide (NaN3) is a white to colorless, crystalline powder that is highly water soluble, tasteless, and odorless. It is used mainly as a preservative in aqueous laboratory reagents and...
Status Epilepticus as a Benzodiazepine withdrawal syndrome

Oh YM, Choi KH

  • J Korean Soc Clin Toxicol.
  • 2008 Jun;6(1):45-48.
A 57-year-old man was transferred to our emergency department with decreased mental status after organophosphate intoxication. He had a four year history of benzodiazepine and hypnotic medication use for chronic...
Severe Acidosis after Massive Metformin Overdose

Kim BI, Jung JH, Eo EK

  • J Korean Soc Clin Toxicol.
  • 2008 Jun;6(1):42-44.
Metformin which is an oral hypoglycemic agents, acts by enhancing insulin sensitivity, decreasing hepatic glucose production and increasing peripheral utilization of glucose. Deliberate self poisoning with oral hypoglycemic agents is...
Exchange Transfusion Treatment for Dapsone-induced Methemoglobinemia

Yi HY, Lee JY

  • J Korean Soc Clin Toxicol.
  • 2008 Jun;6(1):37-41.
Methemoglobinemia can be caused by dapsone toxicity. We report a case dapsone induced methemoglobinemia unresponsive to methylene blue successfully treated by exchange transfusion. A 52-year-old male ingested a handful of...
Clinical Characteristics of Patients with Acute Organophosphate Poisoning Requiring Prolonged Mechanical Ventilation

Shin HJ, Lee MJ, Park KN, Park JS, Park SS

  • J Korean Soc Clin Toxicol.
  • 2008 Jun;6(1):32-36.
Purpose: The major complication of acute organophosphate (OP) poisoning is respiratory failure as a result of cholinergic toxicity. Many clinicians find it difficult to predict the optimal time to initiate...
Clinical Implication of Acetylcholinesterase in Acute Organophosphate Poisoning

Kim H, Han SB, Kim JS, Lee MJ, Park JS, Kwon WY, Eo EK, Oh BJ, Lee SW, Suh JH, Roh HK

  • J Korean Soc Clin Toxicol.
  • 2008 Jun;6(1):25-31.
Purpose: Acute organophosphate (OP) poisoning may be monitored by measuring the acetylcholinesterase (AChE). It is important to assess severity and establish prognostic tests in the early stage of OP poisoning....
Overview of Poisoning Admission in Korea: based on the hospital discharge injury surveillance data

Jung SY, Eo EK, Kim CW, Park HS, Kim YT

  • J Korean Soc Clin Toxicol.
  • 2008 Jun;6(1):16-24.
Purpose: There has been no nationwide surveillance survey of poisoning cases in Korea. This study examined the clinical characteristics of poisoning admissions in order to obtain preliminary data for future...
Clinical Characteristics of Acute Dichlorvos Poisoning in Korea

Lee MJ, Park JS, Kwon WY, Eo EK, Oh BJ, Lee SW, Suh JH, Roh HK

  • J Korean Soc Clin Toxicol.
  • 2008 Jun;6(1):9-15.
Purpose: Dichlorvos has been in widespread use as an organophosphate (OP) insecticide compound. The purpose of this study was to access the epidemiology and clinical features of dichlorvos in Korea. Methods:...
Acetaminophen Poisoning

Chung SP, Kim SH, Lee HS

  • J Korean Soc Clin Toxicol.
  • 2008 Jun;6(1):1-8.
Acetaminophen (AAP) overdose can result in potentially serious hepatotoxicity. The ingested dose and time from ingestion to presentation are important prognostic factors. Toxic dose in adult is thought to be...

Go to Top

Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr